Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: https://elib.psu.by/handle/123456789/22792
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorUrbanovich, T.-
dc.date.accessioned2018-10-24T11:20:52Z-
dc.date.available2018-10-24T11:20:52Z-
dc.date.issued2016-
dc.identifier.citationUrbanovich, T. M. On the exceptional case of the characteristic singular equation with Cauchy kernel / T.M. Urbanovich // Differential Equations – 2016. - Vol. 52, № 12. – P. 1650–1654.ru_RU
dc.identifier.urihttps://elib.psu.by/handle/123456789/22792-
dc.description.abstractWe study the exceptional case of the characteristic singular integral equation with Cauchy kernel in which its coefficients admit zeros or singularities of complex orders at finitely many points of the contour. By reduction to a linear conjugation problem, we obtain an explicit solution formula and solvability conditions for this equation in weighted Hölder classes.ru_RU
dc.language.isoenru_RU
dc.publisherSpringer-
dc.subjectCauchy integralru_RU
dc.subjectKernel (Mathematics)ru_RU
dc.subjectIntegral equationsru_RU
dc.subjectCoefficients (Statistics)ru_RU
dc.subjectHilbert's tenth problemru_RU
dc.titleOn the Exceptional Case of the Characteristic Singular Equation with Cauchy Kernelru_RU
dc.typeArticleru_RU
dc.identifier.doi10.1134/S0012266116120119-
Располагается в коллекциях:Публикации в Scopus и Web of Science

Файлы этого ресурса:
Файл Описание РазмерФормат 
1650–1654.pdf291.62 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.